# SDR AALA2020012969001

- Difficulty date: January 14, 2020
- Submitted: January 29, 2020
- Operation: Air carrier
- Aircraft: N573UW
- Make and model: Airbus A321-231
- Aircraft serial: 5939
- Aircraft time: 21,086 hours, 8,156 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367661200000
- Condition: Delaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CABIN FLOOR PANEL 241BF DELAMINATED. REPLACED FLOOR PANEL PER SRM A321 53-02-00-300-011 AND IRM 9701 REV.I
